Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Regularity and positional games


Authors: A. W. Hales and R. I. Jewett
Journal: Trans. Amer. Math. Soc. 106 (1963), 222-229
MSC: Primary 05.55
DOI: https://doi.org/10.1090/S0002-9947-1963-0143712-1
MathSciNet review: 0143712
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Rado, Note on combinatorial analysis, Proc. London Math. Soc. (2) 48 (1943-45), 122-160. MR 0009007 (5:87a)
  • [2] A. Y. Khinchin, Three pearls of number theory, Graylock Press, Rochester, 1952, pp. 11-12 MR 0046372 (13:724b)
  • [3] R. Rado, Axiomatic treatment of rank in infinite sets, Canad. J. Math. 1 (1949), 338. MR 0031993 (11:238c)
  • [4] W. H. Gottschalk, Choice functions and Tychonoff's Theorem, Proc. Amer. Math. Soc. 2 (1951), 172. MR 0040376 (12:683g)
  • [5] D. Blackwell and M. A. Girshick, Theory of games and statistical decisions, Wiley, New York, 1954, p. 21. MR 0070134 (16:1135a)
  • [6] P. Hall, On representatives of subsets, J. London Math. Soc, 10 (1935), 26-30.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05.55

Retrieve articles in all journals with MSC: 05.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0143712-1
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society